Bulletin of the Belgian Mathematical Society - Simon Stevin

Pseudorandom subsets with composite moduli

Hua Zhang and Huaning Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In earlier papers C. Dartyge and A. Sárközy presented large families of pseudorandom subsets with prime moduli. In this paper we extend two large families of subsets to the case when the moduli is composite.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 22, Number 3 (2015), 353-375.

Dates
First available in Project Euclid: 16 September 2015

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1442364584

Digital Object Identifier
doi:10.36045/bbms/1442364584

Mathematical Reviews number (MathSciNet)
MR3396988

Zentralblatt MATH identifier
1377.11086

Subjects
Primary: 11K45: Pseudo-random numbers; Monte Carlo methods

Keywords
pseudorandom subset composite moduli exponential sum

Citation

Zhang, Hua; Liu, Huaning. Pseudorandom subsets with composite moduli. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 3, 353--375. doi:10.36045/bbms/1442364584. https://projecteuclid.org/euclid.bbms/1442364584


Export citation